# SDR DALA2015011100248

- Difficulty date: January 9, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N805DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31913
- Aircraft time: 4,260 hours, 1,452 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 30d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND EMERGENCY LIGHT AT SEAT 30D INOPERATIVE.  MAINTENANCE  REPLACED EMERGENCY LIGHT ASSY IAW WDM 33-51-21. OPS TEST OK.
